Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 545361, 11 pages
doi:10.1155/2011/545361
Research Article

Stability and Robust Stability of 2D Discrete Stochastic Systems

School of Information Engineering, University of Science and Technology, Beijing 100083, China

Received 25 October 2010; Revised 14 December 2010; Accepted 15 February 2011

Academic Editor: Jinde Cao

Copyright © 2011 Jia-Rui Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New stability and robust stability results are given based on weaker conservative assumptions. First, new boundary condition is designed. It is less conservative and has broader application range than that has been given. Then, we derive the results which have the same form, but under a weaker conservative assumption. Meanwhile, the process of the proofs has been simplified. Finally, an example is given to illustrate our results. Our results can be extended to the fields of stabilization, filtering and state estimation, and so forth.